RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2006, Volume 70, Issue 1, Pages 75–94 (Mi izv574)  

This article is cited in 1 scientific paper (total in 1 paper)

Alexander polynomials of Hurwitz curves

Vik. S. Kulikov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We study the properties of Alexander polynomials of Hurwitz curves and give a complete description of the set of the Alexander polynomials of irreducible Hurwitz curves in terms of their roots.

DOI: https://doi.org/10.4213/im574

Full text: PDF file (510 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2006, 70:1, 69–86

Bibliographic databases:

UDC: 514.756.4
Received: 21.12.2004

Citation: Vik. S. Kulikov, “Alexander polynomials of Hurwitz curves”, Izv. RAN. Ser. Mat., 70:1 (2006), 75–94; Izv. Math., 70:1 (2006), 69–86

Citation in format AMSBIB
\Bibitem{Kul06}
\by Vik.~S.~Kulikov
\paper Alexander polynomials of Hurwitz curves
\jour Izv. RAN. Ser. Mat.
\yr 2006
\vol 70
\issue 1
\pages 75--94
\mathnet{http://mi.mathnet.ru/izv574}
\crossref{https://doi.org/10.4213/im574}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2212434}
\zmath{https://zbmath.org/?q=an:1112.14019}
\elib{http://elibrary.ru/item.asp?id=9251694}
\transl
\jour Izv. Math.
\yr 2006
\vol 70
\issue 1
\pages 69--86
\crossref{https://doi.org/10.1070/IM2006v170n01ABEH002303}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000237779300003}
\elib{http://elibrary.ru/item.asp?id=13529921}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33744806626}


Linking options:
  • http://mi.mathnet.ru/eng/izv574
  • https://doi.org/10.4213/im574
  • http://mi.mathnet.ru/eng/izv/v70/i1/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vik. S. Kulikov, “Alexander modules of irreducible $C$-groups”, Izv. Math., 72:2 (2008), 305–344  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:301
    Full text:109
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019